Alert archive / New York / Lake Effect Snow Warnings in 2007
Lake Effect Snow Warning 17, NWS Buffalo, NY
NWS Buffalo, NY issued this lake effect snow warning at Dec 24, 2007, 4:22 AM EST for Jefferson County, Lewis County, Oswego County, New York. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2007, 4:22 AM EST (09:22 UTC)
- Expired
- Dec 24, 2007, 2:39 PM EST
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 18 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 892 m²/s²
- 0-3 km storm-relative helicity
- 917 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBUF 240922 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 422 AM EST MON DEC 24 2007 ...LAKE SNOWS AND BLOWING SNOW WILL CONTINUE TO IMPACT AREAS NORTHEAST OF THE LAKES TODAY... .STRONG SOUTHWEST WINDS FOLLOWING A DEPARTED COLD FRONT WILL CONTINUE TO USHER IN MUCH COLDER AIR ACROSS THE AREA TODAY. THE SOUTHWEST WIND DIRECTION WILL FAVOR AREAS NORTHEAST OF LAKE ERIE AND LAKE ONTARIO THIS MORNING...BEFORE THE WINDS SHIFT A LITTLE TO THE WEST DURING THE AFTERNOON AND EVENING AND CAUSE THE LAKE BANDS TO SETTLE SLOWLY TO THE SOUTH. THE HIGHEST SNOW ACCUMULATIONS ARE EXPECTED ACROSS THE HIGHER ELEVATIONS EAST OF LAKE ONTARIO. OFF LAKE ERIE...THE STEADIEST LAKE SNOWS ARE EXPECTED OVER NIAGARA...ORLEANS...GENESEE AND NORTHERN ERIE COUNTIES. THE COMBINATION OF ACCUMULATING SNOW AND STRONG WINDS WILL CREATE FREQUENT WHITEOUT CONDITIONS. THIS WILL RESULT IN DIFFICULT TRAVEL CONDITIONS THROUGHOUT THE DAY...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED HIGHWAYS. NYZ007-008-241730- /O.UPG.KBUF.LB.Y.0007.000000T0000Z-071225T0800Z/ /O.NEW.KBUF.LE.W.0017.071224T0922Z-071225T0800Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 422 AM EST MON DEC 24 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 3 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 AM EST TUESDAY. THE LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. BANDS OF LAKE EFFECT SNOW WILL IMPACT AREAS FROM WATERTOWN NORTHWARD THIS MORNING. THE SNOW WILL THEN DRIFT TO THE SOUTH DURING THE AFTERNOON AND SETTLE OVER THE TUG HILL PLATEAU. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE BY THIS EVENING. THE STEADIEST SNOW WILL CONTINUE OVER THE TUG HILL PLATEAU TONIGHT AND ACCUMULATE ANOTHER 3 TO 6 INCHES. TOTAL SNOW ACCUMULATIONS COULD EXCEED ONE FOOT...MAINLY ACROSS THE TUG HILL PLATEAU...BY THE TIME THE SNOW WINDS DOWN ON TUESDAY. THE COMBINATION OF ACCUMULATING SNOW AND STRONG WINDS WILL CREATE WHITEOUT CONDITIONS IN BLOWING AND DRIFTING SNOW. TRAVEL WILL BE VERY DIFFICULT ACROSS THE REGION TODAY AND TONIGHT...ESPECIALLY ON NORTH TO SOUTH ROADS SUCH AS INTERSTATE 81. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ006-241730- /O.NEW.KBUF.LE.W.0017.071224T0922Z-071225T0800Z/ OSWEGO- INCLUDING THE CITY OF...OSWEGO 422 AM EST MON DEC 24 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 3 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 AM EST TUESDAY. BANDS OF LAKE EFFECT SNOW AFFECTING WATERTOWN AND LOWVILLE THIS MORNING WILL SETTLE SOUTH ACROSS THE TUG HILL PLATEAU DURING THE AFTERNOON. GENERAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED BY THIS EVENING...WITH 3 TO 5 INCHES POSSIBLE OVER THE TUG HILL PLATEAU. THE STEADIER LAKE SNOWS WILL CONTINUE OVER THE TUG HILL PLATEAU TONIGHT AND ACCUMULATE ANOTHER 3 TO 5 INCHES...WITH ANOTHER 1 TO 3 INCHES EXPECTED FARTHER TO THE SOUTH. TOTAL SNOW ACCUMULATIONS COULD EXCEED ONE FOOT...MAINLY ACROSS THE TUG HILL PLATEAU...BY THE TIME THE SNOW WINDS DOWN ON TUESDAY. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ001-002-010-241730- /O.CON.KBUF.LB.Y.0007.000000T0000Z-071224T2300Z/ NIAGARA-ORLEANS-NORTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO 422 AM EST MON DEC 24 2007 ...LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. STEADIER LAKE SNOWS OVER NIAGARA AND ORLEANS COUNTIES EARLY THIS MORNING WILL SETTLE SOUTH ACROSS NORTHERN ERIE COUNTY LATER THIS MORNING AND DURING THE AFTERNOON...IMPACTING THE METRO BUFFALO AREA. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED BY THIS EVENING...WITH UP TO 5 INCHES POSSIBLE IN THE STEADIER LAKE SNOW AREAS. THE COMBINATION OF ACCUMULATING SNOW AND STRONG WINDS WILL RESULT IN OCCASIONAL WHITEOUT CONDITIONS WHICH WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ON NORTH TO SOUTH HIGHWAYS. USE CAUTION AND BE ALERT FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. $$ NYZ003-011-241730- /O.CON.KBUF.LB.Y.0007.000000T0000Z-071224T2300Z/ MONROE-GENESEE- INCLUDING THE CITIES OF...ROCHESTER...BATAVIA 422 AM EST MON DEC 24 2007 ...LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. STEADIER LAKE SNOWS OVER NIAGARA AND ORLEANS COUNTIES EARLY THIS MORNING WILL SETTLE SOUTH ACROSS GENESEE AND MONROE COUNTIES LATER THIS MORNING AND DURING THE AFTERNOON. THIS WILL IMPACT METRO ROCHESTER AND BATAVIA. GENERAL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED BY THIS EVENING. THE COMBINATION OF ACCUMULATING SNOW AND STRONG WINDS WILL CREATE BLOWING AND DRIFTING SNOW WITH DIFFICULT TRAVEL...ESPECIALLY ON NORTH TO SOUTH HIGHWAYS. USE CAUTION AND BE ALERT FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. $$ TJP
2 follow-up statements
000 WWUS41 KBUF 241456 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 956 AM EST MON DEC 24 2007 ...LAKE SNOWS AND BLOWING SNOW WILL CONTINUE TO GRADUALLY WIND DOWN THIS AFTERNOON AND EVENING... .STRONG SOUTHWEST WINDS FOLLOWING A DEPARTED COLD FRONT BROUGHT SOME SIGNIFICANT LAKE SNOWS TO PORTIONS OF WESTERN AND CENTRAL NEW YORK OVERNIGHT AND EARLY THIS MORNING. THE SNOW WAS SOMEWHAT DISORGANIZED OVERNIGHT BUT STRENGTHENED TOWARD DAYBREAK AS A WEAK SHORT WAVE APPROACHED. THE SNOWBAND OFF LAKE ERIE FOCUSED ON NIAGARA AND ORLEANS COUNTY AT FIRST...THEN SETTLED ACROSS THE BUFFALO METRO AREA AND EAST TO BATAVIA AND ROCHESTER EARLY THIS MORNING AND WAS WEAKENING BY LATE MORNING AS IT SETTLED TO THE SOUTH OF THE CITIES. SNOW WILL CONTINUE OVER MUCH OF THE AREA FROM BUFFALO TO ROCHESTER AND JUST SOUTH FOR THE AFTERNOON BUT WILL BE MUCH LIGHTER. SNOW ACCUMULATIONS THROUGH 10 AM WERE HIGHEST IN NIAGARA COUNTY WHERE 4 TO 6 INCHES WAS REPORTED. 3 TO 5 INCHES FELL OVER THE BUFFALO NORTH SUBURBS AND 2 TO 4 INCHES OVER THE IMMEDIATE BUFFALO AREA AND JUST EAST AND SOUTH. 1 TO 3 INCHES FELL IN THE ROCHESTER AREA. WE CAN EXPECT NO MORE THAN ANOTHER INCH OR SO FOR BUFFALO AND ROCHESTER THIS AFTERNOON...WITH LESSER AMOUNTS TO THE NORTH...BUT AS MUCH AS 2 TO 4 INCHES MAY FALL ACROSS THE BUFFALO SOUTH TOWNS AND EAST INTO WYOMING COUNTY. BRISK WEST TO SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON SO THERE WILL STILL BE BLOWING AND DRIFTING SNOW. EAST OF LAKE ONTARIO...THE SNOWBANDS WILL BE MORE INTENSE AND NOT WEAKEN UNTIL LATE AFTERNOON AND EVENING...SO THE WARNINGS WILL BE CONTINUED THERE...WITH OVER 6 INCHES POSSIBLE...MAINLY ON THE TUG HILL. NYZ001>003-010-011-241600- /O.CAN.KBUF.LB.Y.0007.000000T0000Z-071224T2300Z/ NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... BUFFALO...BATAVIA 956 AM EST MON DEC 24 2007 ...LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY. LAKE SNOWS DRIFTED SOUTH EARLIER THIS MORNING AND HAVE SETTLED SOUTH OF BUFFALO AND ROCHESTER BY 10 AM. THEY WILL CONTINUE TO WEAKEN IN PLACE THROUGH THIS AFTERNOON. ADDITIONAL ACCUMULATIONS WILL GENERALLY BE AN INCH OR LESS...WITH LOCAL ADDITIONAL 2 TO 4 INCH AMOUNTS POSSIBLE ACROSS THE SOUTH TOWNS AND INTO WYOMING COUNTY. BRISK WEST TO SOUTHWEST WINDS WILL CONTINUE TO PRODUCE BLOWING AND DRIFTING SNOW...SO EXERCISE CAUTION IN DRIVING. FINAL ACCUMULATIONS WILL RANGE FROM 2 TO 4 INCHES IN THE IMMEDIATE BUFFALO AREA TO 4 TO 6 INCHES OVER NIAGARA AND ORLEANS COUNTIES...AND 1 TO 3 INCHES ACROSS THE ROCHESTER AREA. $$ NYZ006>008-242300- /O.CON.KBUF.LE.W.0017.000000T0000Z-071225T0800Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 956 AM EST MON DEC 24 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY. BANDS OF LAKE EFFECT SNOW HAVE DRIFTED SOUTH OF WATERTOWN INTO THE TUG HILL REGION LATE THIS MORNING. 2 TO 4 INCHES HAS ALREADY FALLEN AND AN ADDITIONAL 3 TO 6 INCHES CAN BE EXPECTED AS THE BANDS OSCILLATE A BIT THIS AFTERNOON BEFORE WEAKENING THIS EVENING. HEAVIEST ACCUMULATIONS WILL BE ACROSS THE TUG HILL PLATEAU...WHERE UP TO A FOOT MAY FALL BEFORE THE SNOW ENDS TUESDAY MORNING. THE COMBINATION OF ACCUMULATING SNOW AND STRONG WINDS WILL CREATE WHITEOUT CONDITIONS IN BLOWING AND DRIFTING SNOW. TRAVEL WILL BE VERY DIFFICULT ACROSS THE REGION TODAY AND TONIGHT...ESPECIALLY ON NORTH TO SOUTH ROADS SUCH AS INTERSTATE 81. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ SFM
000 WWUS41 KBUF 241939 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 239 PM EST MON DEC 24 2007 ...LAKE SNOWS WILL CONTINUE TO WEAKEN... .A STRONG WEST TO SOUTHWEST FLOW OF COLD AIR FOLLOWING THE DEPARTURE OF A DEEP STORM BROUGHT BANDS OF LAKE EFFECT SNOW TO THE EASTERN LAKE ONTARIO REGION TODAY. THE MOST INTENSE ACTIVITY WAS FOCUSED ON NORTHERN JEFFERSON COUNTY AT FIRST...BUT DRIFTED SOUTH TO SOUTHERN JEFFERSON AND NORTHERN LEWIS COUNTIES AS THE WINDS VEERED MORE WESTERLY LATER THIS MORNING. SEVERAL INCHES OF SNOW HAS ACCUMULATED AND STRONG WINDS HAVE RESULTED IN EXTENSIVE BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES. THE LAKE SNOWS HAVE WEAKENED CONSIDERABLY EARLY THIS AFTERNOON HOWEVER AS WARMER AIR BEGINS TO MOVE IN AT HIGHER LEVELS AND BEGUN TO LOWER THE INVERSION. WE DO EXPECT LAKE SNOWS TO CONTINUE THROUGH MUCH OF THE NIGHT BUT THEY WILL BE LIGHT FOR THE MOST PART WITH ONLY 1 TO 4 INCHES OF ADDITIONAL ACCUMULATION. WINDS WILL BE BRISK THIS EVENING BUT DIMINISH OVERNIGHT. SNOW SHOWERS MAY LINGER INTO CHRISTMAS DAY BUT THEY SHOULD END BY AFTERNOON. NYZ006>008-242045- /O.CAN.KBUF.LE.W.0017.000000T0000Z-071225T0800Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 239 PM EST MON DEC 24 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE EFFECT SNOW WARNING. LAKE SNOWS HAVE WEAKENED EARLY THIS AFTERNOON...AND SHOULD REMAIN FAIRLY LIGHT FROM HERE-ON OUT. WARMER AIR ALOFT WILL TEND TO CAP THE ACTIVITY SO ALTHOUGH SNOW WILL CONTINUE TONIGHT AND INTO CHRISTMAS MORNING...HE ACTIVITY SHOULD BE GENERALLY LIGHT WITH ADDITIONAL ACCUMULATIONS GENERALLY IN THE 1 TO 3 INCH RANGE...WITH LOCAL 4 INCH AMOUNTS POSSIBLE ON THE TUG HILL. BRISK WINDS THIS EVENING WILL STILL CAUSE BLOWING AND DRIFTING SNOW...SO CONTINUE TO EXERCISE CAUTION IF YOU WILL BE ON THE ROADS TONIGHT. $$ SFM
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow warning went out at Dec 24, 4:14 AM EST, 8 minutes earlier.
Area forecast discussion, Dec 24, 4:14 AM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
414 AM EST MON DEC 24 2007
.SYNOPSIS...
LAKE EFFECT SNOW WILL CONTINUE NORTHEAST OF THE LAKES TODAY
BEFORE WEAKENING AND PUSHING SLOWLY TO THE SOUTH TONIGHT.
MUCH MORE TRANQUIL WEATHER IS THEN EXPECTED FOR CHRISTMAS DAY WITH
JUST A LITTLE LINGERING LIGHT LAKE EFFECT SNOW EAST OF LAKE ONTARIO.
THE UPCOMING WEEK WILL BE ONLY SLIGHTLY MILDER WITH HIGHS
APPROACHING 40 DEGREES AND CHANCES OF RAIN OR SNOW SHOWERS FROM
WEDNESDAY NIGHT ONWARD.
&&
.NEAR TERM /THROUGH TONIGHT/...
A VIGOUROUS SHORT WAVE WILL CROSS THE REGION TODAY AND WILL ENHANCE
THE LAKE EFFECT SNOW TO THE NORTHEAST OF LAKES ERIE AND ONTARIO.
GUSTY WINDS WILL ACCOMPANY THE PASSAGE OF THE SHORT WAVE BUT THE
WINDS AND THE GUSTS WILL DIMINISH DURING THE AFTERNOON. MODELS ARE
IN AGREEMENT THAT THE BOUNDARY LAYER TEMPS WILL WARM FROM MORNING
VALUES IN THE -12C TO -14C RANGE TO ABOUT -8C TO -10C...AND THAT THE
DEPTH OF THE MOISTURE WILL LOWER AS WELL. CAPPING INVERSION
STRENGTHENS OVER LAKE ERIE DURING THE AFTERNOON BUT NOT UNTIL 3 TO 4
INCHES OF LAKE SNOW FALLS OVER WESTERN NY. WILL MAINTAIN THE LAKE
SNOW AND BLOWING SNOW ADVISORY FOR THE NIAGARA FRONTIER TO MONROE
COUNTY.
THE EASTERN LAKE ONTARIO REGION WILL SEE A LONGER DURATION OF COLD
BOUNDARY LAYER TEMPS AND A LONGER FETCH ACROSS LAKE ONTARIO...ENOUGH
TO WARRANT A LAKE SNOW WARNING FOR JEFFERSON/LEWIS/OSWEGO COUNTIES
AND MAINLY FOR THE TUG HILL PLATEAU. LONG FETCH WITH LITTLE SHEAR
AND OROGRAPHIC LIFT ON THE TUG HILL WILL DELIVER ABOUT 12 INCHES OF
SNOW TODAY THROUGH THE FIRST HALF OF THE NIGHT. THE LAKE SNOW WILL
THEN DIMINISH AFTER 08Z AS THE CAPPING INVERSION DROPS.
OTHER AREAS OUTSIDE THE INFLUENCES OF LAKE EFFECT WILL SEE PARTLY
SUNNY SKIES AND BREEZY WINDS...ALSO DIMINISHING THROUGH THE DAY.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
MUCH WEAKER LAKE EFFECT WILL STILL BE POSSIBLE EAST OF LAKE ONTARIO
WITH A FEW MORNING SNOW SHOWERS EAST OF LAKE ERIE...OTHERWISE A
CLEARING TREND IS EXPECTED ON CHRISTMAS DAY THROUGH THE NIGHT.
BENIGN AND A LITTLE MILDER WEATHER ON WEDNESDAY...THEN A WEAK COLD
FRONT WILL BRING THE CHANCE OF SNOW SHOWERS TO ALL OF THE FORECAST
AREA ON WED NIGHT. LITTLE IN THE WAY OF MOISTURE OR LIFT ALONG THIS
FRONT SO CHANCE POPS WILL BE QUITE LOW...ONLY IN THE 25 TO 35
PERCENT RANGE.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
GOING TO KEEP THIS RELATIVELY SHORT CONSIDERING THE HIGH IMPACT
SITUATION WE ARE DEALING WITH IN THE SHORT TERM. AS INDICATED IN
PREVIOUS DISCUSSIONS, THE LONGWAVE PATTERN HAS BECOME VERY TYPICAL
OF A LA NINA COLD SEASON ACROSS THE NORTHERN HEMISPHERE...A SIGNAL
THAT THE ATMOSPHERE HAS FULLY COUPLED TO THE OCEANIC FORCING. THE
LONGWAVE PATTERN ACROSS NOAM WILL TRANSITION TO A TYPICAL LA NINA
BASE STATE DURING THE LONG TERM PERIOD WITH THE MEAN TROUGH
RELOADING ACROSS THE WEST AND RIDGING STRENGTHENING ACROSS THE
SOUTHEAST. THIS WILL CONTINUE TO PROVIDE AN ACTIVE SOUTHWEST TO
NORTHEAST STORM TRACK ACROSS THE NATION THROUGH THE LONG TERM. IN
OUR NECK OF THE WOODS IT ALSO STRONGLY SUGGESTS THAT ANY REALLY COLD
AIR IS NOT GOING TO SHOW ITS FACE AROUND HERE AT LEAST THROUGH NEXT
WEEKEND.
THE MODEL GUIDANCE IS COMING TOGETHER A BIT MORE ON THE TIMING AND
AMPLITUDE OF INDIVIDUAL SHORTWAVES MOVING OUT OF THE LONG WAVE
TROUGH IN THE WEST. NEWEST GFS ALONG WITH THE ECMWF AND VARIOUS
ENSEMBLE MEMBERS SHOW A WEAKENING SYSTEM MOVING TOWARDS THE OHIO
VALLEY AND NORTHEAST WEDNESDAY NIGHT THROUGH THURSDAY. ANOTHER
SYSTEM PROGGED TO MOVE THROUGH THE GREAT LAKES REGION LATE IN THE
WEEKEND WITH SOME DIFFERENCES IN TIMING. ONCE AGAIN, THE BIG NEWS IS
THAT THERE IS NO SIGNIFICANTLY COLD AIR IN STORE FOR US IN THE NEXT
WEEK OR SO.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
STRONG WINDS FROM THE SOUTHWEST WILL CONTINUE OVERNIGHT AND
MONDAY. AS COLD AIR DEEPENS...LAKE EFFECT SNOW BANDS WILL PERSIST
NORTHEAST OF LAKES ERIE AND ONTARIO. CONDITIONS WILL VARY BETWEEN
VFR OUTSIDE LAKE EFFECT AREAS AND LIFR IN LAKE EFFECT SQUALLS AND
BLOWING SNOW. THE LAKE EFFECT SQUALLS ARE EXPECTED TO DRIFT SLOW
SOUTH MONDAY AND DISSIPATE MONDAY NIGHT.
LOOKING FURTHER AHEAD...HIGH PRESSURE WILL BUILD ACROSS THE AREA
TUESDAY. IMPROVEMENT TO VFR AT ALL SITES IS EXPECTED TUESDAY
THROUGH WEDNESDAY NIGHT. A WEAK FRONTAL BOUNDARY IS EXPECTED TO
CROSS THE AREA THURSDAY...BRINGING THE POTENTIAL FOR SOME
RESTRICTIONS TO CIG AND VSBY IN SNOW SHOWERS. NO SIGNIFICANT
WEATHER IS EXPECTED AT THIS POINT FOR THURSDAY NIGHT BUT ANOTHER
SYSTEM COULD BRING PRECIPITATION AND REDUCE PREVAILING CONDITIONS
TO THE AREA ON FRIDAY. TIMING ON THESE FEATURES HOWEVER IS SUBJECT
TO CHANGE.
&&
.MARINE...
MAIN CONCERN ACROSS THE EASTERN GREAT LAKES IS GALE AND STORM FORCE
WINDS TONIGHT. WINDS IN THE WAKE OF THE STRONG COLD FRONT WILL
STRENGTHEN OVERNIGHT AND WE WILL KEEP STORM WARNINGS FOR ERIE AND
GALES FOR ONTARIO.
MODEL GUIDANCE SHOWS THESE STRONG WINDS CONTINUING THROUGH ALL OF
MONDAY AND INTO MONDAY NIGHT AS THE INSTABILITY OVER THE WARM LAKES
ENSURES EXCELLENT MIXING OF THE STRONGER WINDS ALOFT DOWN TO THE
SURFACE. SEE NO NEED TO CHANGE THE TIME TAGS ON THE WARNINGS AT
THIS POINT.
BY TUESDAY THE MAIN LOW WILL MOVE OFF THE NEW ENGLAND COAST AND
LOOSEN ITS GRIP OVER THE EASTERN GREAT LAKES. WARNINGS WILL BE
DROPPED BY THEN.
THE REST OF THE WEEK LOOKS RELATIVELY QUIET.
&&
.TIDES/COASTAL FLOODING...
THE LAKESHORE FLOOD WARNING HAS BEEN CANCELLED. THE PEAK LAKE
LEVEL WAS 6.5 FEET JUST BEFORE 6 PM. FLOOD STAGE IS 8 FEET. STRONG
SOUTHWEST WINDS WILL CAUSE THE LAKE LEVEL TO FALL AND RISE A
COUPLE MORE TIMES OVERNIGHT BUT IT WILL NOT GO AS HIGH AS THE
INITIAL SURGE. HOWEVER WITH THE LAKE LEVEL HIGHER THAN RECENT DAYS
WE STILL EXPECT BEACH EROSION FROM 14 TO 18 FEET WAVES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WARNING UNTIL 3 AM EST TUESDAY FOR NYZ006>008.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY UNTIL 6 PM EST THIS
AFTERNOON FOR NYZ001>003-010-011.
MARINE...GALE WARNING UNTIL 9 PM EST THIS EVENING FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
LEZ020.
GALE WARNING UNTIL 3 AM EST TUESDAY FOR LOZ043>045-
063>065.
GALE WARNING UNTIL 7 PM EST THIS EVENING FOR LOZ042-062.
GALE WARNING UNTIL 7 AM EST THIS MORNING FOR SLZ022-
024.
&&
SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...WCH
LONG TERM...TAN
AVIATION...SAGE/TAN
MARINE...TANHazardous weather outlook, Dec 23, 8:02 PM EST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 802 PM EST SUN DEC 23 2007 NYZ001-002-010-250115- NIAGARA-ORLEANS-NORTHERN ERIE- 802 PM EST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY... ...LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ011-250115- GENESEE- 802 PM EST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY... ...LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 4 AM TO 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-085-250115- WYOMING-SOUTHERN ERIE- 802 PM EST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ013-014-019>021-250115- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- 802 PM EST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003-250115- MONROE- 802 PM EST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY... ...LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 4 AM TO 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY. THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>006-250115- WAYNE-NORTHERN CAYUGA-OSWEGO- 802 PM EST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY OVER WAYNE COUNTY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-250115- JEFFERSON-LEWIS- 802 PM EST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY... ...LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 4 AM MONDAY TO 3 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-250115- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 802 PM EST SUN DEC 23 2007 ...STORM WARNING IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GALE WARNING IS POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-250115- UPPER NIAGARA RIVER AND BUFFALO HARBOR- 802 PM EST SUN DEC 23 2007 ...STORM WARNING IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GALE WARNING IS POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-062-250115- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 802 PM EST SUN DEC 23 2007 ...GALE WARNING IN EFFECT UNTIL 7 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-250115- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 802 PM EST SUN DEC 23 2007 ...GALE WARNING IN EFFECT UNTIL 3 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-250115- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 802 PM EST SUN DEC 23 2007 ...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SAGE
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 7:27 PM EST | Lakeshore Flood Statement | BUF | Chautauqua, Erie | 9 hr |
| Dec 23, 8:17 PM EST | River Flood Warning | BUF | Erie, Wyoming | 7 hr |
Nearby
Lake Effect Snow Warnings in New York, 2007Every lake effect snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.